# SDR 2002UALA00582

- Difficulty date: March 28, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 42,100 hours, 22,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE INT FUSE FRAME CRACKED AT FASTENER JUST ABOVE STRINGER 9L AND BODY STATION 787.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE DOUBLER REPAIR.
